Last modified on 28 February 2012, at 17:09

Demjanov and Tiffeneau-Demjanov Ring Expansions

Revision as of 17:09, 28 February 2012 by Mevans86 (Talk | contribs) (Adding DOI property to each full OR chapter page, for linking and organizational purposes)

(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)
Title The Demjanov and Tiffeneau-Demjanov Ring Expansions
Author(s) Smith, Peter A. S.; Baer, Donald R.
Volume 11
Pages
Year of Publication 1960
DOI 10.1002/0471264180.or011.02
Preface N/A
Wiki Article Tiffeneau-Demjanov rearrangement